This website uses cookies to ensure you get the best experience on our website.
Accept Cookies
Learn More
Green Journals
Home
Hijacked
Contact Us
More
Simulation
Green Recruitments
About Us
Blog
Login
Register
English
English
Français
العربية
Journal Report
ANNALS OF STATISTICS
Download PDF
Print
Journal Information
Journal Title
ANNALS OF STATISTICS
Publisher
INST MATHEMATICAL STATISTICS-IMS
ISSN
0090-5364
E-ISSN
2168-8966
Database
Clarivate
Domain
Physical Sciences, Social Sciences
Classification History
Year
A+
A
B
C
2026
✓
✓
2025
✓
✓
2024
✓
✓
2023
✓
✓
2021/2022
✓
✓
2020
✓
✓
2019
✓
✓
✓
2018
✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
No-regret generative modeling via parabolic Monge–Ampère PDE
Nabarun Deb, Tengyuan Liang
2026-10-1
Vol. 54
Issue 5
Pages 2260-2285
DOI:
10.1214/26-aos2635
Spectral asymptotics of neural network Jacobians: Convergency, universality, and phase transition
Huiqin Li, Guangming Pan, Yanqing Yin
2026-10-1
Vol. 54
Issue 5
Pages 2481-2506
DOI:
10.1214/26-aos2654
Data assimilation with the 2D Navier–Stokes equations: Optimal Gaussian asymptotics for the posterior measure
Dimitri Konen, Richard Nickl
2026-10-1
Vol. 54
Issue 5
Pages 2352-2378
DOI:
10.1214/26-aos2645
Generalized robust adaptive-bandwidth MultiView manifold learning in high dimensions with noise
Xiucai Ding, Chao Shen, Hau-Tieng Wu
2026-10-1
Vol. 54
Issue 5
Pages 2637-2664
DOI:
10.1214/26-aos2664
Fast convergence rates for estimating the stationary density in SDEs driven by a fractional Brownian motion with semicontractive drift
Chiara Amorino, Eulalia Nualart, Fabien Panloup et al.
2026-10-1
Vol. 54
Issue 5
Pages 2286-2324
DOI:
10.1214/26-aos2637
Local minima of the empirical risk in high dimension: General theorems and convex examples
Kiana Asgari, Andrea Montanari, Basil Saeed
2026-10-1
Vol. 54
Issue 5
Pages 2455-2480
DOI:
10.1214/26-aos2652
Gaussian and non-Gaussian universality of data augmentation
Kevin Han Huang, Peter Orbanz, Morgane Austern
2026-10-1
Vol. 54
Issue 5
Pages 2325-2351
DOI:
10.1214/26-aos2642
Inferring diffusivity from killed diffusion
Richard Nickl, Fanny Seizilles
2026-10-1
Vol. 54
Issue 5
Pages 2234-2259
DOI:
10.1214/26-aos2633
Granulometric smoothing on manifolds
Diego Bolón, Rosa M. Crujeiras, Alberto Rodriguez-Casal
2026-10-1
Vol. 54
Issue 5
Pages 2379-2405
DOI:
10.1214/26-aos2648
Optimal integrative estimation for distributed precision matrices with heterogeneity adjustment
Yinrui Sun, Yin Xia
2026-10-1
Vol. 54
Issue 5
Pages 2209-2233
DOI:
10.1214/26-aos2620
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 13:45